# SDR BEMA111811

- Difficulty date: November 18, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N7212P
- Make and model: Beech 99
- Aircraft serial: U220
- Aircraft time: 22,717 hours, 32,903 cycles
- Engine: Pwa PT6A36
- Engine time: 3,652 hours, 5,260 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Dipstick
- Condition: Unsecure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: E

## Discrepancy

PILOT DID NOT PROPERLY SECURE DIPSTICK RESULTING IN OIL LOSS, CAUSING OIL WARNING LIGHT TO ILLUMINATE AND ENG SHUT DOWN IN FLIGHT.
